MathSciNet Relay Station
MathSciNet bibliographic data
MR1952472 76F20 (35Q30 35Q53 37J50 60H15 76D06 76M35)
Iturriaga, R.; Khanin, K. Burgers turbulence and random Lagrangian systems. Comm. Math. Phys. 232 (2003), no. 3, 377–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement